# SDR UPS06848058

- Difficulty date: September 21, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: 576960040
- Condition: Cracked
- Location: Rws 566
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING OB LE LWR INNER DOUBLER CRACKED AROUND DRAIN HOLE AT XFS566.  REMOVED, FABRICATED AND INSTALLED INNER DOUBLER AND FILLER IAW DWG 5769600, SRM 51-1-21 AND 51-1-20D.
